# SDR UIEA2023112600971

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,354 hours, 21,650 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0381
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O, S
- Precautionary procedure: B, O

## Discrepancy

"L GEN DRIVE" EICAS AT FL240, MESSAGE BLANKED BEFORE PERFORMING ENG CHECKLISTS STEPS. (APU WAS PREVIOUSLY PLACED ON DEFERRAL)( REMOVED AND REPLACED LH RNG IDG IAW AMM 24-11-01. NO FURTHER DEFECTS NOTED. )
